Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft Linda C

Posted by KMC on June 20, 2001, at 22:43:25

In reply to Re: withdrawal symptoms coming off zoloft, posted by Linda C on June 18, 2001, at 20:10:36

Hi Linda,

I've been on Zoloft for nearly a year, so I haven't yet dealt with withdrawal issues, but I can say that I had the reverse happen to me on the way up to 150 mgs. My first psychiatrist started me way too fast, which for me was 25 mgs/day. He was of no help or support, so I fired him and went elsewhere. My current doc started me on 25 mgs. every other day, for two weeks, then going up to 25 mgs every day, and so on in 25 mg. increments until I hit 150. I had a lot of your symptoms the first time around, w/ the first doc. It might make sense to go back to 25 mgs. every other day for a couple of weeks, but in any case, I'd talk to your doctor about it and if she's not helpful or is not listening to your concerns, find another one who will.

>I went from 100 to 75MG/day for 2 weeks, then to 50MG/day for 3
> weeks, then to 25MG/day for 2 weeks and then nothing. I thought this would be slow
> enough. I felt good psychologically. However, during the 2nd week of 25MG/day, I
> started experiencing dizzy spells. I thought it was from the extreme heat we had been
> having. The 3rd day with no Zoloft, I got a sudden migraine. I had not had one of those in
> years. Again, I blamed the heat. I had no idea that Zoloft withdrawal could be the culprit. I
> have now been off Zoloft completely for 7 days and I have been having severe dizzy
> spells, tingling up and down my arms and waves of fatigue. I went to the ER today
> because I was concerned they may be heart related symptoms. They did blood work and
> all was normal. The doctor there told me that I could be experiencing Zoloft withdrawal
> symptoms and that I should follow-up with my regular doctor. I told the ER doctor that I
> had titrated slowly done over 7 weeks and was surprised that I would have withdrawal.
> She said many people have these symptoms and sometimes find it helpful to go every
> other day and then every third day before going down to no medication. Sin > < HR >< H3 >Transfer interrupted!< /H3 > ays now, I hate the thought of taking any of it again. I'm afraid it will
> just put me that much further behind in overcoming the withdrawal symptoms. Does
> anyone have experience with this? If I take a little now, will I just be back at square one?
> How long do these symptoms last? I plan on calling my prescribing doctor tomorrow to
> let her know what's going on. I had done this weaning on my own, although I know she
> would have supported my going off since it was me who had originally requested staying
> on the medication. I thought my weaning was better than what she would have advised me
> to do based on passed experience. Any thoughts?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KMC thread:5582
URL: http://www.dr-bob.org/babble/20010618/msgs/67305.html